# SDR 2001UALA01837

- Difficulty date: August 21, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N106UA
- Make and model: Boeing 747451
- Aircraft serial: 26474
- Aircraft time: 33,511 hours, 3,903 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP 55C EEL. IN-SEAT EEL LAMP INOP. REPLACED LAMP ASSY.
